# SDR AALA20111124JFK01

- Difficulty date: November 24, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 31,636 hours, 9,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 4181594
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR EMERGENCY EXIT SIGN BROKEN.  REPLACED EMERGENCY EXIT SIGN AT LEFT NUMBER 4 DOOR.  OPS CHECK NORMAL.
